# SDR ASOA2014063010774

- Difficulty date: June 4, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 28,974 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED BETWEEN FS 280-319 ON RT SIDE.   EVAUALTED PER GREO 670-53-00-390 AND FOUND TO BE OUT OF LIMITS.  REMOVED FLOOR SUPPORT IAW SRM 51-47-06-001-001.  LOCATED, DRILLED AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-11-001-001-A01 AND SWG SH670-32170.
